# SDR DXTA200702196

- Difficulty date: May 14, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 7,676 hours, 4,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unknown
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR SEAL MESSAGE ILLUMINATED 1 HOUR AND 20 MINUTES INTO FLIGHT AT FL430, SHORTLY THERE AFTER IT COMMENCED TO SQUEALING VERY LOUD.  SQUEALING QUIT AROUND FL180 DURING DESCENT.  EMERGENCY DECLARED.  COULD NOT DUPLICATE "CABIN DOOR SEAL" CAS MESSAGE.  PERFORMED FUNCTIONAL AND OPERATIONALLY CHECKS GOOD IAW CE750 M/M 52-10-04.
